Spotting between periods the pill

Common Questions and Answers about Spotting between periods the pill

period

Avatar n tn but you can still spot and bleed sometimes while on the pill. even if you have been on the pill for a year. it happens. it doesnt usually mean anythings wrong.
Avatar f tn Hello, Main causes of spotting between periods could be due to pregnancy, birth control pills, infection in an area of the body related to menstruation (including the vagina, the cervix and even the bladder). Other causes could be polycystic ovarian syndrome, diseases of pituitary gland, hormonal imbalance of estrogen and progesterone and uterine abnormalities like fibroid and cervical dysplasia. In your case, it can be due to the birth control pills. Stop the pills and see if it persists.
Avatar n tn While i was in college (the first time, lol) i had that problem, was not sexually active, was on the pill (to regulate periods) and was spotting. The gyno put me on a stronger pill (made me nauseated for a while) but it worked. Hope this helps.
Avatar f tn I had not missed any pills. The spotting continued so I stopped my pill on 26th August so I could have my period. I have been having sex, with a condom. Do u think this is normal or possibly that I have an infection or possibly need to come off the pill as I have been on it for 10 years now. I will go to my gp for tests but waiting for my period to finish before I do so.
11403762 tn?1417928078 Not taking a pill either.
Avatar n tn I am 23 years old and since the middle of January I have been experiencing irregular spotting between my periods. I am on birth control pills which I take every day at the same time. My spotting ranges from barely noticable when i wipe to period like. I only have the slighted bit of cramping with it, and about a week ago I noticed that when I used a tampon only one side is saturated with blood.
Avatar n tn Yes you took the pill when you were supposed to. Thats a good thing. The pill prevents you from ovulating, prevents the sperm from meeting the egg by changing the consistency of your womb, and than doesnt allow a fertilized egg from implanting. Usually women will start shedding their lining within 10 days of taking the pill. It sounds like you are and are going to be fine.
Avatar f tn When I had irregular periods I went on the birth control pill long enough to straighten out my periods.
Avatar n tn What I don't understand is why I am spotting the same time every month. I've read it could have alot to do with the changes in hormones. I've also heard some people spotting just before or during ovulation.
Avatar n tn Even on the pill i would bleed in between periods, so they just figured that my body had to much lining to shed so i bled a little more. When i first got pregnant i bled a little at around 7 weeks, that was due to an irritated cervix after DH and I had sex. I agree with Nanakay though, test in around 10 days to get a good result on a HPT.
Avatar f tn i feel sickly and have back ache like when im on my period. im on the pill but have been for 10 years, same one, never any problems with it. i have no std's and neither does my partner (both checked recently) im not sure whether i should wait and see if it happens again or go to the doctors. they'll probably tell me to wait and see anyway!
Avatar f tn That's how mine was at times, though I feel it was unrelated as I would still have a period on the days I was not with my boyfriend, just it would vary between spotting and being heavy depending on the day.
Avatar f tn Now, this all isnt enough blood to fill a tampon or pad. I have never had any spotting while on the birth control until now. My bf and I do have unprotected sex and he ejaculates inside me every time, whish is about once or twice a week. I have been stressed with school and everything else. I dont really know what to do. Could i be pregnant? Could there be something wrong with me? Or is this normal?
Avatar n tn I sometimes get dark blood discharge in between periods it last a few days to a week and ranges from a little smear to sometimes a clump. It does not hurt and does not flow like my period. It's more like dark (almost black)discharge. I notice I get it a day or two after exercising and thought I might be aggravating something. This has been happening sporadically over 5 years.. I am 31 years old.
Avatar n tn Well I've been on the pill for awhile and haven't had any spotting in between periods... I have been under some stress though.. my parents just told me they were getting a divorce... So its been pretty hard on me. But then again 2 days after they told me that I had sex... So it could be anything.... My spotting has been going on constantly for a week now.. I am starting to get extremely paranoid.... I am getting a test tonight and hopefully all will turn out well!
Avatar n tn The last two months I have had spotting almost constantly between periods and both months right around the time I am suppose to ovulate I have had sharp pains in my perineum (area between vagina and rectum) that only last a few minutes, usually at night and only one or two days. I have had a pap in the last year and have never had a bad one come back. Has anyone had similar symptoms??? I have a gyno appointment in 2 1/2 months, but I wonder if I should go sooner.
Avatar n tn Hey girl, I JUST started my Necon 7/7/7 yesterday but I read in the pamplet & have seen other people say that they have had "breakthrough" bleeding & spotting in between periods. I guess because the birth control messes with your hormones or what not. It says it's normal but if you feel worried or scared then I would call your doctor & ask him/her if what you are going through is normal. Better safe than sorry is what I always say.
Avatar n tn I started pink spottingVaginal bleeding between periods 4 days before I started the placebo pills. The pink spottingVaginal bleeding between periods got darker as the day went on like I was actually going to start my period then it just stopped, same thing happened the next day.
Avatar n tn In February of this year, I went in to Family Planning to recieve a Plan B pill (the Morning After pill.) The next month I experienced some spotting, and again two months later. I was told by the nurses at Family Planning that I shouldn't be worried about it. It was light, and it didn't last for longer than one or two days. I then went on birth control, taking an oral contraceptive pill, Ortho Tricyclin Lo. I experienced spotting only once after my first sexual intercourse.
Avatar f tn sometimes occurs days before ovulation, sometimes after). It is heavier than the light, brown spotting I have experienced between periods in the past, but not as heavy as a period. An ultrasound and a blood test showed no worrying results, I am not pregnant or on the pill, and the gynecologist I visited dismissed it as stress (I have in recent months moved to a new country with a different language).
Avatar f tn I believe either the cysts or the fallopian tube was the cause of the spotting (or both). i have read many accounts of the cysts causing spotting particularly mid-cycle. My GP also tried birth control which also didn't work. I am hopeful that the surgery has fixed this problem with spotting but I do hope so. i would advise talking to your Dr about getting a lap to rule out endometriosis before having a hysterectomy.
Avatar n tn If a particular contraceptive pill is causing spotting in the middle of the menstrual cycle, switching to some other contraceptive method or changing the pill can help the woman in getting rid of the spotting. more reasons... due to various reasons such as sexual intimacy. Another reason is anxiety and stress which a woman is experiencing. If the woman is taking certain medicines or drugs, they can cause side effects such as spotting in between the cycle. implantation bleeding.
142384 tn?1275504937 Some women spot right before thier period (due the build up of blood in the uterine lining and the cervix preparing for menstration). Both are completly normal. Spotting is also common during the first couple months of pregnancy at your normal time of menstration. If you are pregnant and your spotting is more than just a little bit of light pink, I would see your OBGYN just to be safe.
Avatar n tn My period isn't due for approx 2 weeks. I have never spotted between periods before. for the last two years my periods have been regular to the day. Is this a common after effect of the sponge, is my body just cleansing the spermicide out, or should I be really concerned and get to a hospital? Thank you in advance for any help.
Avatar n tn Hello, There are many causes of spotting on the pills. The common causes are missing any pill, taking antibiotics while on pills or if you do not take your pills at a regular time each day.STIs, PID, cervical polyps and fibroids are other causes of spotting in between periods. For exact cause and treatment it is suggested to consult a gynecologist. Treatment will depend on the underlying cause. Best luck and regards!
Avatar f tn I am on my AF again but I just had gotten off of my AF only 2 weeks ago. It is between light flow and spotting. I just stopped my pill a week ago. But what makes no sense to me is I just got off my AF 2 weeks ago. Is this because I stopped taking my pills??
Avatar m tn I missed a pill the next Tuesday (so 4 days after the start of my pack) which I didn't take at all. Then I got an early period on that Thursday, lasted for 5 days (like my normal one would). Since then my schedule has been really hectic and I've been stupid and not taken the pill at the same time every day. Normally I take it at 7pm, but I guess for about a week or so I've been taking it anywhere between 7pm and 12am, but I have not missed one since that Tuesday.